Here’s a chart nobody in the peptide world wants to see. In July 2025, emergency departments in New South Wales, Australia, recorded 5 presentations associated with peptide use. By September 2026, it was 217 in a single month.
That’s from NSW Health surveillance, which counted 1,180 emergency department presentations associated with peptide use between 1 July 2025 and 30 September 2026. Of those, 833 mentioned retatrutide. The harms officials cited include liver and kidney damage, allergic reactions including anaphylaxis, and severe vomiting.
To be clear about what this data says: it counts ER visits linked to unapproved peptide use. It doesn’t tell us what was in each vial, or exactly what caused each visit. What stands out is what officials and clinicians said about the products themselves.
Health authorities warned that these products may contain unknown substances, may be mislabelled, or may come in different strengths than the label claims. One doctor said products often didn’t contain the listed ingredients, or contained them in “vastly different doses.” Australia’s medicines regulator, the TGA, has raised similar public health concerns about unapproved peptide products.
Think about that for a second. If the label might be wrong about what is in the vial and how much, then the label isn’t really information. It’s a guess.
And that’s the part testing can actually answer. Identity, quantity and contamination aren’t opinions. They’re measurable.
Send us your sample today and verify the contents of your research compounds. We confirm identity by LC-MS and purity by HPLC, and we offer sterility and contamination testing, all on a COA you can verify.
This article is for informational and research purposes only and is not medical advice.
Sources
- NSW Health ministerial release: https://www.nsw.gov.au/ministerial-releases/nsw-health-warns-of-surge-hospital-presentations-linked-to-peptide-use
- ABC News, 19 Oct 2026: https://www.abc.net.au/news/2026-10-19/nsw-peptide-emergency-department-surge-prompts-warning/107281674
- TGA: https://www.tga.gov.au/news/media-releases/concerns-regarding-public-health-risks-associated-unapproved-peptide-products